EconPapers    
Economics at your fingertips  
 

Weakly Compact Uniform Attractor for the Nonautonomous Long-Short Wave Equations

Hongyong Cui, Jie Xin and Anran Li

Abstract and Applied Analysis, 2013, vol. 2013, 1-13

Abstract:

Solutions and weakly compact uniform attractor for the nonautonomous long-short wave equations with translation compact forces were studied in a bounded domain. We first established the existence and the uniqueness of the solution to the system by using Galerkin method and then obtained the uniform absorbing set and the weakly compact uniform attractor of the problem by applying techniques of constructing skew product flow in the extended phase space.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/601325.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/601325.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:601325

DOI: 10.1155/2013/601325

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:601325